# SDR 9800509921

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Panel
- Condition: Cracked
- Location: Bs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND A CRACK IN THE NOSE LANDING GEAR WHEEL WELL HORIZONTAL PRESSURE PANEL ON RIGHT SIDE AT FS 83.  REPAIRED PER EA 99-153449.
